Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Applications of intersection theory

Authors: Richard Goldstein and Edward C. Turner
Journal: Proc. Amer. Math. Soc. 54 (1976), 389-390
MathSciNet review: 0397718
Full-text PDF

Abstract | References | Additional Information

Abstract: A Borsuk-Ulam type theorem for semifree actions on $ {S^{2n}}$ is obtained via a formula of Lefschetz.

References [Enhancements On Off] (What's this?)

  • [P] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • [N] Norman E. Steenrod, The work and influence of Professor S. Lefschetz in algebraic topology, Algebraic geometry and topology. A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N. J., 1957, pp. 24–43. MR 0086294

Additional Information

Keywords: Semifree action, fixed point, intersection number
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society